# SDR WX0A2024062432090

- Difficulty date: June 23, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N331NV
- Make and model: Airbus A319-111
- Aircraft serial: 2625
- Aircraft time: 50,930 hours, 37,948 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP80111
- Part serial: SE12667
- Condition: No Test
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) CA OXY MASK PRESS TO TEST AND RESET BUTTON INOP / REPLACED CAPT OXY MASK STORAGE BOX IAW AMM 35-12-41-400-001-A. LEAK AND OPS CHECK GOOD AT THIS TIME."
